MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID L, POST AUG, LEFT
Medical Device Problem Codes Mechanical Problem (1384); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Osteolysis (2377); Implant Pain (4561); Medical device site infection (4845)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a clinical equinoxe shoulder study, that a 66 yo male patient, who had an initial left shoulder implanted on (b)(6) 2018, developed worsening shoulder pain w/out inciting an event on an unknown date in 2022.X-rays demonstrate glenoid loosening and osteolysis around stemless component.The patient had a subacromial corticosteroid injection.Relative rest, activity modification, and nsaids were prescribed.Outcome is continuing.The patient is considering revision surgery.The study indicates that this is definitely not related to the devices or the procedure.No further information known.
 
Additional Manufacturer Narrative
D10: concomitants serial number item number and full description (b)(6), 300-62-03, stemless humeral comp integrip, cage, size 3.(b)(6), 310-60-53, stemless humeral head extra short, 53mm (beta).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b5, d6b, h6.Mdr section codes updated/corrected: a, b, c, d, e, f, g.The revision reported may be the result of the glenoid loosening and loss of range of motion as reported.However, the series of events and contributing factors to each cannot be confirmed and any potential contributions from user or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.According to the reported details, there was likely no infection present at the time of revision.The reason for the loosening cannot be conclusively determined; however, it may be related to an underlying patient condition.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported via a clinical equinoxe shoulder study, that a patient, who had an initial left shoulder implanted, developed worsening shoulder pain w/out inciting an event on an unknown date in 2022.X-rays demonstrate glenoid loosening and osteolysis around the stemless component.The patient had a subacromial corticosteroid injection.Relative rest, activity modification, and nsaids were prescribed.Outcome is continuing.The patient is considering revision surgery.The study indicates that this is definitely not related to the devices or the procedure.Patient underwent revision surgery and was in stable condition.No further information known.

Brand Name
EQUINOXE CAGE GLENOID L, POST AUG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17608067
Report Number1038671-2023-02033
Device Sequence Number15072692
Product Code KWS
UDI-Device Identifier10885862200983
UDI-Public10885862200983
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2021
Device Model NumberEQUINOXE CAGE GLENOID L, POST AUG, LEFT
Device Catalogue Number314-13-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date11/10/2025
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight136 KG
Patient RaceWhite